# SDR IPXA10M58518

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOBRAKES SYS INOP SHORTLY AFTER TOUCHDOWN. DEFERRED M419422.  T/S IAW FRIM 32-40-10-00 BLOCKS 1,4, &3. ALL TESTS OK. PERFORMED RTS IAW FRIM 32-40-00-810-821 FIG 102 SHEETS 17-22. ALL TESTS OK. THIS CLEARS M419422. PLACARD REMOVED.
